# SDR CA080122012

- Difficulty date: November 28, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 13182E40600
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A BLEED AIR FAIL ANNUCIATOR IN FLIGHT. TROUBLESHOOT AND FOUND A PIN HOLE IN THE BLEED AIR WARNING LINE. HOLE WAS NOT CAUSED BY A BLEED AIR LEAK, NOR BY MECHANICAL DAMAGE. LINE WAS ADEQUATELY SUPPORTED AND NO CHAFING WAS EVIDENT. SPLICED IN REPAIR SECTION IAW MFG SIRM AND TESTED SERVICEABLE. SECOND AC TO HAVE A FALSE FAILURE RECENTLY. (TC NR 20080122012)
